Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/11940
Title: On two examples by Iyama and Yoshino
Authors: Keller, Bernhard
Murfet, Daniel
VAN DEN BERGH, Michel 
Issue Date: 2011
Publisher: LONDON MATH SOC
Source: COMPOSITIO MATHEMATICA, 147(2). p. 591-612
Abstract: In a recent paper, Iyama and Yoshino considered two interesting examples of isolated singularities over which it is possible to classify the indecomposable maximal Cohen-Macaulay modules in terms of linear algebra data. In this paper, we present two new approaches to these examples. In the first approach we give a relation with cluster categories. In the second approach we use Orlov's result on the graded singularity category.
Notes: [Keller, Bernhard] Univ Paris 07, UFR Math, F-75251 Paris 05, France. [Murfet, Daniel] Hausdorff Ctr Math, D-53115 Bonn, Germany. [Van den Bergh, Michel] Univ Hasselt, Dept WNI, B-3590 Diepenbeek, Belgium. keller@math.jussieu.fr; murfet@math.uni-bonn.de; michel.vandbenbergh@uhasselt.be
Keywords: singularity category; maximal Cohen-Macaulay modules
Document URI: http://hdl.handle.net/1942/11940
ISSN: 0010-437X
e-ISSN: 1570-5846
DOI: 10.1112/S0010437X10004902
ISI #: 000289544300007
Category: A1
Type: Journal Contribution
Validations: ecoom 2012
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

28
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

31
checked on May 21, 2022

Page view(s)

48
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.